# SDR DALA2025060204218

- Difficulty date: May 26, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 33,333 hours, 3,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3501 SEAT 36C EEPLS LIGHT INOP. CORRECTIVE ACTION: RECONNECTED 36C EEPLS LIGHT PER A350 AMM 33-52. OK FOR SERVICE. (7538172)
